Alert archive / Iowa / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 85, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 11, 2005, 12:47 AM CDT for Marion County, Iowa. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2005, 12:47 AM CDT (05:47 UTC)
- Expired
- May 11, 2005, 1:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Marion County, IA
The radar
The Des Moines radar (KDMX), 60 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 422 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 2014 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 110546 SVRDMX IAC125-110630- /O.NEW.KDMX.SV.W.0085.050511T0547Z-050511T0630Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1247 AM CDT WED MAY 11 2005 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN MARION COUNTY IN SOUTH CENTRAL IOWA. * UNTIL 130 AM CDT. * AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF MONROE TO MONROE TO 5 MILES NORTHWEST OF KNOXVILLE...OR ALONG A LINE EXTENDING FROM 30 MILES EAST OF DES MOINES TO 29 MILES EAST OF DES MOINES TO 27 MILES SOUTHEAST OF DES MOINES...AND MOVING NORTHEAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE... NEAR HARVEY BY 105 AM CDT. NEAR PELLA MUNICIPAL AIRPORT BY 110 AM CDT. NEAR PELLA BY 115 AM CDT. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING. LAT...LON 4150 9331 4127 9333 4126 9288 4151 9289 $$ JOHNSON
2 follow-up statements
000 WWUS53 KDMX 110606 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 106 AM CDT WED MAY 11 2005 IAC125-110630- /O.CON.KDMX.SV.W.0085.000000T0000Z-050511T0630Z/ MARION IA- 106 AM CDT WED MAY 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN MARION COUNTY UNTIL 130 AM CDT... AT 100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PELLA...OR 36 MILES EAST OF DES MOINES...AND MOVING EAST AT 30 MPH. THE LOCATION OF HARVEY IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4150 9331 4127 9333 4126 9288 4151 9289 $$ JOHNSON
000
WWUS53 KDMX 110626
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
127 AM CDT WED MAY 11 2005
IAC099-110637-
/O.EXP.KDMX.SV.W.0086.000000T0000Z-050511T0630Z/
JASPER IA-
127 AM CDT WED MAY 11 2005
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JASPER COUNTY HAS BEEN
ALLOWED TO EXPIRE...
AT 125 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 4186 9315 4166 9314 4151 9313 4152 9278
4171 9277 4186 9276
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:40 PM CDT, 9 hours 7 minutes earlier.
Area forecast discussion, May 10, 3:40 PM CDT, 9 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 340 PM CDT TUE MAY 10 2005 .DISCUSSION... CONCERNS CONTINUE TO FOCUS ON SVR POTENTIAL AS WELL AS POSSIBLE FLOODING ISSUES. CURRENT...SFC BOUNDARY DRAPED ACROSS NE TO SW IA CUTTING ROUGHLY FROM KDBQ TO KDSM TO KOMA. ANOTHER WEAK WIND SHIFT FEATURE OVER THE NORTHERN AREA OF THE STATE. DEVELOPING LOW IN SE COLORADO CONTINUES TO INCREASE SFC WIND FIELD WEST WITH LL MOISTURE FROM SFC TO 925 MB STREAMING NORTH ATTM. TD ALREADY APPROACHING 70 F OVER NORTHERN TX. FRONT OVER IA EXPECTED TO WIGGLE NORTH A BIT THIS AFTERNOON...BUT NOT MAKE MUCH PROGRESS. SHORT TERM...TONIGHT THROUGH THURSDAY...ACTIVE WX SET UP WITH CAPE BULLSEYE DEVELOPING OVER SE NE THIS AFTERNOON EVE COMBINED WITH MAX THETA-E ADV HEADING NORTH INTO NORTHEAST NEBRASKA...NO CHANGES FROM PREVIOUS THINKING WITH INITIATION TAKING PLACE IN NEBRASKA TOWARD 00Z. HOWEVER...CONCERN IS THE CURRENT FRONTAL POSITION AND EVENTUAL TRACK OF MCS WITH SVR THIS EVENING AND RAIN OVERNIGHT MAY BE SHIFTED FARTHER SOUTH. MAX INSTABILITY CONTINUES OVER CENTRAL IA OVN WITH THETA-E ADV AND MOISTURE TRANSPORT TAKING SYSTEM INTO EAST AND NORTHEAST IA TOWARD MORNING. INITIALLY ALONG THE BOUNDARY THIS EVENING WILL BE ENOUGH SHEAR TO SUPPORT SUPERCELLS AND POTENTIAL LARGE HAIL AND POSSIBLE TORNADO THREAT AS PER SPC...ESPECIALLY ALONG THE FRONT. LATER TONIGHT EXPECT GREATER HEAVY RAIN THREAT WILL CONTINUE FOR CENTRAL AND NORTHERN SECTIONS OF FORECAST AREA. WILL BE ISSUING FLOOD WATCH FOR THE REGION...WITH OPPORTUNITIES FOR ANOTHER MCS TOMORROW NIGHT...WITH FOCUS SHIFTING NORTHWARD TOWARD THE IA-MN BORDER. RAINFALL AMOUNTS TNT LOOK TO BE IN THE 1-3 INCH RANGE IN AXIS OF HEAVIEST RAIN WITH POTENTIAL FOR LOCALLY HIGHER AMOUNTS AS STRONG H850 LLJ IMPINGES ON BOUNDARY OVER AREA. MODELS COMING INTO BETTER AGREEMENT FOR WED WITH FRONT SAGGING SOUTH AND KEEPING MAX SVR THREAT OVER THE SOUTHERN AREAS. MCS AGAIN EXPECTED TO DEVELOP WITH MAX MOISTURE TRANSPORT AND ISENTROPIC LIFT AGAIN SETTING UP OVR SOUTHERN NE AND NORTHERN MO. EVOLVING MCS WOULD TRACK OVER NW THIRD OF STATE AND HEAD INTO N IA AND S MN BY THU MORNING. WITH SYSTEM STILL WEST...MORE ROUNDS OF RAIN AND THUNDER WILL CONTINUE THU AFTERNOON/EVE WITH RESIDUAL SHOWERS AND THUNDERSTORMS INTO FRIDAY...GRADUALLY ENDING BY FRI NIGHT. EXTENDED...SATURDAY THOUGH TUESDAY...MODELS IN GENERALLY GOOD AGREEMENT INTO THE EARLY WEEKEND FOR TRANSITION TO NW FLOW AND DRYING...ALLOWING FOR A BREAK FROM THE EXPECTED PATTERN THE NEXT FEW DAYS. EURO/NAM SUGGEST A SLOWER TRANSITION FROM FRI ON RESULTING IN TYPICALLY SLOWER ARRIVAL OF NEXT SYSTEM EARLY NEXT WEEK. WITH THAT TREND...HAVE MODIFIED TEMPS AND PRECIP CHANCES INTO EARLY NEXT WEEK BY ADJUSTING TIMING A TOUCH FOR POPS LATE MONDAY. BY TUESDAY CHANCES FOR CONVECTION WILL BE INCREASING AS WAA AND MOISTURE RETURNS. HIGHS AGAIN IN THE 60S/70S WITH LOWS MODERATING FROM 40S/LOW 50S TO 50S. && .DMX WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH CENTRAL IOWA MIDNIGHT TONIGHT THROUGH MIDNIGHT WEDNESDAY NIGHT ALONG AND NORTH OF I-80. && REV
Hazardous weather outlook, May 10, 12:44 PM CDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1244 PM CDT TUE MAY 10 2005 IAZ023>028-033>039-044>050-057>062-070>072-111100- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON- 1244 PM CDT TUE MAY 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA...FROM THE HIGHWAY 3 CORRIDOR...AND SOUTH TO INTERSTATE 80. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS WHICH ARE EXPECTED TO DEVELOP IN FAR NORTHWEST AND WEST CENTRAL IOWA AFTER 7 PM. INITIALLY...SUPERCELL STORMS ARE POSSIBLE...WITH MULTIPLE THREATS OF VERY LARGE HAIL AROUND GOLFBALL SIZE...A FEW DAMAGING STRAIGHT LINE WIND GUSTS...AND POSSIBLY AN ISOLATED TORNADO. THE HIGHEST RISK AREA FOR SUPERCELLS IS WEST OF A LINE FROM FORT DODGE TO GUTHRIE CENTER. LATER IN THE EVENING AND THROUGH THE OVERNIGHT HOURS...A LARGE THUNDERSTORM COMPLEX IS EXPECTED TO MOVE EAST ACROSS CENTRAL IOWA WITH A SEVERE STORMS PRODUCING LARGE HAIL AND DAMAGING WINDS...ALONG WITH HEAVY RAIN AND ISOLATED FLASH FLOODING. GENERAL 1 TO 2 INCH RAINFALL AMOUNTS ARE EXPECTED...AND A FEW LOCATIONS AFFECTED BY REPEATED THUNDERSTORMS CAN EXPECT HIGHER AMOUNTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WITH HEAVY RAIN AND ISOLATED SEVERE WEATHER COULD LINGER INTO EARLY WEDNESDAY MORNING ACROSS CENTRAL IOWA. ADDITIONAL SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON...MAINLY SOUTH OF HIGHWAY 30. ANOTHER THUNDERSTORM COMPLEX IS POSSIBLE AGAIN WEDNESDAY NIGHT...AFFECTING AREAS MAINLY FROM FORT DODGE...TO CARROLL AND DENISON. EXPECT PERIODS OF THUNDERSTORMS AGAIN THURSDAY INTO FRIDAY...WITH THE MAIN THREAT FOR SEVERE WEATHER THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED TONIGHT...IS LIKELY AGAIN WEDNESDAY AFTERNOON AND NIGHT...AND POSSIBLE THURSDAY AFTERNOON AND EVENING. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE CONDUCTED AT 3:30 PM. IAZ004>007-015>017-111100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- 1244 PM CDT TUE MAY 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL IOWA...NORTH OF HIGHWAY 3. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP IN FAR NORTHWEST AND WEST CENTRAL IOWA AFTER 7 PM. ISOLATED SEVERE STORMS ARE POSSIBLE DURING THE EVENING AND OVERNIGHT HOURS IN NORTHERN IOWA...WITH THE MAIN THREAT LARGE HAIL AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL THUNDERSTORMS ARE EXPECTED WEDNESDAY ACROSS NORTHERN IOWA. A LARGE THUNDERSTORM COMPLEX IS POSSIBLE WEDNESDAY NIGHT...WITH HEAVY RAIN AND FLASH FLOODING THE MAIN THREATS. 1 TO 2 INCH AMOUNTS ARE EXPECTED...AND LOCALLY HIGHER. THE CHANCE OF THUNDERSTORMS WILL CONTINUE THURSDAY INTO FRIDAY...BUT THE THREAT OF SEVERE WEATHER IS MINIMAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT...AND AGAIN WEDNESDAY NIGHT FOR FLASH FLOODING. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE CONDUCTED AT 3:30 PM...FOCUSING ON THE SEVERE WEATHER THREAT FOR THE CENTRAL THIRD OF IOWA. IAZ073>075-081>086-092>097-111100- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 1244 PM CDT TUE MAY 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN IOWA... GENERALLY SOUTH OF INTERSTATE 80. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP IN FAR NORTHWEST AND WEST CENTRAL IOWA AFTER 7 PM. MOST OF THE THUNDERSTORM ACTIVITY IS EXPECTED TO REMAIN NORTH OF INTERSTATE 80...BUT ISOLATED SEVERE STORMS CANNOT BE RULED OUT DURING OVERNIGHT HOURS IN SOUTHERN IOWA...WITH THE MAIN THREAT LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW SEVERE STORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING IN SOUTHERN IOWA...WITH THE MAIN THREATS LARGE HAIL AND AN ISOLATED TORNADO. ADDITIONAL THUNDERSTORMS ARE EXPECTED THURSDAY INTO FRIDAY...WITH THE HIGHEST SEVERE WEATHER POTENTIAL THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT...BUT MORE LIKELY WEDNESDAY AFTERNOON AND EVENING...AND THURSDAY AFTERNOON AND EVENING. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE CONDUCTED AT 3:30 PM...FOCUSING ON THE SEVERE WEATHER THREAT FOR THE CENTRAL THIRD OF IOWA. JUNGBLUTH
In the hours before
Local storm report, May 11, 12:03 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1203 AM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM TSTM WND DMG 2 N DES MOINES 41.61N 93.62W
05/10/2005 POLK IA TRAINED SPOTTER
ELEVATED FAST FOOD SIGN DAMAGED. MEASURED WIND TO 57 MPH.
NEAR INTERSECTION OF NE14TH AND I80/35.
&&
SMALLLocal storm report, May 11, 12:05 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1205 AM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM HAIL 4 NW DES MOINES 41.63N 93.67W
05/10/2005 0.88 INCH POLK IA TRAINED SPOTTER
BEAVERDALE.
&&
SMALLLocal storm report, May 11, 12:07 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1207 AM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM HAIL 2 N DES MOINES 41.61N 93.62W
05/11/2005 0.75 INCH POLK IA TRAINED SPOTTER
AT NE14TH AND I80/35.
&&
SMALLLocal storm report, May 11, 12:08 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1208 AM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM HAIL AUDUBON 41.72N 94.93W
05/11/2005 0.88 INCH AUDUBON IA TRAINED SPOTTER
&&
FBOKSALocal storm report, May 11, 12:10 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1210 AM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL BEVINGTON 41.36N 93.79W
05/11/2005 0.75 INCH WARREN IA LAW ENFORCEMENT
1204 AM HAIL 2 N DES MOINES 41.61N 93.62W
05/11/2005 1.00 INCH POLK IA AMATEUR RADIO
NEAR NORTHEAST MIX-MASTER. HAIL COVERING THE GROUND.
&&
SMALLLocal storm report, May 11, 12:27 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1227 AM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM HAIL 1 SW ST. MARYS 41.30N 93.75W
05/11/2005 0.75 INCH WARREN IA LAW ENFORCEMENT
NEAR ST. CHARLES EXIT ON I35. HEAVY RAIN AND WIND GUSTS
TO 40 MPH AS WELL. OTHER SIMILAR REPORTS WITH DIME SIZED
HAIL NEAR CARLISLE AND NORWALK.
&&
SMALLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:16 PM CDT | Severe Thunderstorm Warning | DMX | Audubon | 59 min |
| May 10, 7:43 PM CDT | Severe Thunderstorm Warning | DMX | Carroll | 47 min |
| May 10, 7:59 PM CDT | Tornado Warning | DMX | Audubon | 66 min |
| May 10, 8:35 PM CDT | Tornado Warning | DMX | Guthrie | 55 min |
| May 10, 9:00 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 45 min |
| May 10, 9:27 PM CDT | Severe Thunderstorm Warning | DMX | Audubon | 48 min |
| May 10, 9:30 PM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 60 min |
| May 10, 9:37 PM CDT | Severe Thunderstorm Warning | DMX | Dallas | 53 min |
| May 10, 10:00 PM CDT | Severe Thunderstorm Warning | DMX | Cass | 46 min |
| May 10, 10:10 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison | 65 min |
| May 10, 10:16 PM CDT | Severe Thunderstorm Warning | DMX | Audubon | 44 min |
| May 10, 10:26 PM CDT | Severe Thunderstorm Warning | DMX | Winnebago | 35 min |
| May 10, 10:31 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Guthrie | 64 min |
| May 10, 10:39 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 53 min |
| May 10, 11:02 PM CDT | Severe Thunderstorm Warning | DMX | Audubon | 58 min |
| May 10, 11:16 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison | 57 min |
| May 10, 11:22 PM CDT | Severe Thunderstorm Warning | DMX | Winnebago | 56 min |
| May 10, 11:28 PM CDT | Severe Thunderstorm Warning | DMX | Dallas | 46 min |
| May 10, 11:37 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Warren | 38 min |
| May 10, 11:58 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 52 min |
| May 11, 12:08 AM CDT | Severe Thunderstorm Warning | DMX | Madison | 69 min |
| May 11, 12:16 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk, Warren | 44 min |
| May 11, 1:00 AM CDT | Severe Thunderstorm Warning | DMX | Jasper | 30 min |
| May 11, 1:09 AM CDT | Severe Thunderstorm Warning | DMX | Poweshiek | 51 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.